# SDR 95UAL900328

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1859U
- Make and model: Doug DC-10-30
- Aircraft serial: 47819
- Engine: Ge CF650C2
- System (JASC): 2450 · AC Power Distribution System
- Part: Ac Power Syst
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INITIAL CLIMB AC BUS NR 3 AND ASSOCIATED LIGHTS RT EMERGENCY, AC AND RT EMERGENCY DC BUS LIGHTS CAME ON.  COULD NOT RESTORE THE RT EMERGENCY BUS.  FLIGHT RETURNED TO ORD.  REPLACED THE GENERATOR CONTROL UNIT AND THE BUS POWER CONTROL AND RECONNECTED THE CSD.  BOTH UNITS TESTED GOOD IN THE SHOP.  CAUSE OF PROBLEM WAS NOT DETERMINED.
